# SDR P5CA2019010300003

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 13,989 hours, 3,985 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG FIRE LP 1 STATUS MSG. PERFORMED ENG FIRE DET SYS OPS TEST AND PASSED . MSG CLEARED IAW AMM 26-11-00.
